IIUM Repository

On the security of golden cryptosystems

Tahghighi, Muhammad and Turaev, Sherzod and Jaafar, Azmi and Mahmod, Ramlan and Said, M. Md. (2012) On the security of golden cryptosystems. International Journal of Contemporary Mathematical Sciences, 7 (7). pp. 327-335. ISSN 1312-7586

[img] PDF (On the security of golden cryptosystems) - Published Version
Restricted to Registered users only

Download (93kB) | Request a copy


In this paper we have investigated the security of different variants the golden cryptography, and showed that all the variants of the cryptosystem are not secure against chosen-plaintext attack.

Item Type: Article (Journal)
Additional Information: 6846/26986
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Information and Communication Technology
Kulliyyah of Information and Communication Technology
Depositing User: Dr. Sherzod Turaev
Date Deposited: 05 Dec 2012 14:14
Last Modified: 05 Dec 2012 14:14
URI: http://irep.iium.edu.my/id/eprint/26986

Actions (login required)

View Item View Item


Downloads per month over past year